Academic Journals Database
Disseminating quality controlled scientific knowledge

Isolated Knee Osteonecrosis Secondary to Corticosteroid Use in Two Patients with Idiopathic Thrombocytopenic Purpura

ADD TO MY LIST
 
Author(s): İlker Yağcı | Mehmet Ağırman | Gülseren Akyüz

Journal: Türkiye Fiziksel Tıp ve Rehabilitasyon Dergisi
ISSN 1302-0234

Volume: 56;
Issue: 2;
Start page: 94;
Date: 2010;
Original page

Keywords: Knee osteonecrosis | avascular necrosis | idiopathic thrombocytopenic purpura | steroid

ABSTRACT
Idiopathic thrombocytopenic purpura (ITP) is characterized by low platelet count and mucocutaneous bleeding and steroids are commonly used for the treatment of this disorder. Osteonecrosis is one of the well-known side effects of steroids. However, no case of isolated knee osteonecrosis after steroid use has been reported in the literature to date. In this paper, we presented two cases of knee osteonecrosis who had received steroids for the treatment of ITP. Turk J Phys Med Rehab 2010;56:94-6.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions